# SDR ASAA2016100518199

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 24,662 hours, 7,423 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8613
- Condition: Malfunctioned
- Part time: 6,851 hours, 11,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A TREND OF HIGH CT5ATP.  ACFT GROUNDED.  REMOVED AND REPLACED THE APU IAW AMM 49-11-00-000-803 AND AMM 49-11-00-400-803.
